# SDR ASAA0540224

- Difficulty date: May 5, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 695141112
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CARGO BAY, BS 500F, STRINGER 26R SUPPORT ANGLE IS CRACKED.  REMOVED, FABRICATED AND INSTALLED NEW SUPPORT ANGLE.  (M)
